Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 24, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Sep 3, 2014, 1:57 PM MDT for 7 counties in North Dakota. It took effect at Sep 4, 2014, 6:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2014, 1:57 PM MDT (19:57 UTC)
- In effect from
- Sep 4, 2014, 6:00 AM MDT
- Expired
- Sep 4, 2014, 1:14 PM MDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WWUS73 KBIS 031957 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CDT WED SEP 3 2014 ...WIND ADVISORY SOUTHWEST NORTH DAKOTA THURSDAY... .GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE REGION BEHIND A COLD FRONT. THE STRONGEST WINDS WILL BE OVER SOUTHWEST NORTH DAKOTA WHERE THE WINDS WILL INCREASE THURSDAY MORNING TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER...BOWMAN...AND BEACH. THE WINDS WILL DIMINISH BY LATE THURSDAY AFTERNOON. TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES. HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS. NDZ031>033-040-041-043-044-041200- /O.NEW.KBIS.WI.Y.0024.140904T1200Z-140904T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 157 PM MDT WED SEP 3 2014 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM MDT THURSDAY. * TIMING...EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHILD
4 follow-up statements
105 WWUS73 KBIS 040915 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 415 AM CDT THU SEP 4 2014 ...WIND ADVISORY ACROSS SOUTHWEST NORTH DAKOTA TODAY... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS SOUTHWESTERN NORTH DAKOTA TODAY. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER... BOWMAN...AND BEACH. THE WINDS WILL DIMINISH BY LATE THURSDAY AFTERNOON. TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES. HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS. NDZ031>033-040-041-043-044-041715- /O.CON.KBIS.WI.Y.0024.140904T1200Z-140904T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 315 AM MDT THU SEP 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * TIMING...EARLY THURSDAY MORNING INTO THURSDAY AFTERNOON. * WINDS...STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NH
198 WWUS73 KBIS 041400 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 900 AM CDT THU SEP 4 2014 ...WIND ADVISORY ACROSS SOUTHWEST NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS SOUTHWESTERN NORTH DAKOTA TODAY. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER... BOWMAN...AND BEACH. THE WINDS WILL DIMINISH BY LATE THIS AFTERNOON. TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES. HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS. NDZ031>033-040-041-043-044-042200- /O.CON.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 800 AM MDT THU SEP 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * TIMING...THROUGH MID-AFTERNOON. * WINDS...NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
053 WWUS73 KBIS 041723 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1223 PM CDT THU SEP 4 2014 ...WIND ADVISORY SOUTHWEST THROUGH MID THURSDAY AFTERNOON... .NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS SOUTHWESTERN NORTH DAKOTA THROUGH MID AFTERNOON. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE DICKINSON...MOTT...HETTINGER... BOWMAN... AND BEACH. THE WINDS WILL DIMINISH BY LATE THIS AFTERNOON. TRAVEL WILL BE DIFFICULT FOR THOSE IN HIGH PROFILE VEHICLES. HAZARDOUS CONDITIONS WILL EXIST FOR THOSE WORKING OUTDOORS IN ELEVATED LOCATIONS SUCH AS TOWERS OR ROOFTOPS. NDZ031>033-040-041-043-044-042200- /O.CON.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1123 AM MDT THU SEP 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... * TIMING...THROUGH MID-AFTERNOON. * WINDS...NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...THESE WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS AND WORKING ON ELEVATED OUTDOOR STRUCTURES DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS/JJS
521 WWUS73 KBIS 041914 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 214 PM CDT THU SEP 4 2014 .WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THIS AFTERNOON...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. NDZ031>033-040-041-043-044-042015- /O.CAN.KBIS.WI.Y.0024.000000T0000Z-140904T2200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 114 PM MDT THU SEP 4 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 3, 11:37 AM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 3, 11:37 AM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1237 PM CDT WED SEP 3 2014 .UPDATE... ISSUED AT 1216 PM CDT WED SEP 3 2014 ELEVATED CONVECTION CONTINUES OVER NORTHWEST NORTH DAKOTA AHEAD OF PRIMARY SYSTEM WHICH IS NOW MAKING ITS WAY INTO THE MONTANA PLAINS. MAIN CHANGE FOR FORECAST IS CONCERNING THE SEVERE POTENTIAL TONIGHT. PREVIOUSLY THOUGHT SEVERE RISK SHOULD TAPER AROUND MIDNIGHT BUT LATEST GUIDANCE SUGGESTS THAT STRONG INSTABILITY WILL REMAIN OVER PORTIONS OF CENTRAL NORTH DAKOTA LATE...SO HAVE EXTENDED TIMING OF SEVERE WORDING. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 836 AM CDT WED SEP 3 2014 FOR MORNING UPDATE HAVE ADDRESSED ELEVATED CONVECTION THAT HAS DEVELOPED OVER NORTHWEST NORTH DAKOTA WITH WEAK INITIAL WAVE AHEAD OF PRIMARY SYSTEM NOW PUSHING OVER THE ROCKIES. OTHER THAN THAT...GOING FORECAST LOOKS IN GOOD SHAPE WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING CONTINUING. UPDATES HAVE BEEN SENT. UPDATE ISSUED AT 652 AM CDT WED SEP 3 2014 NO SIGNIFICANT CHANGES WITH THIS UPDATE...AS THE THE 06 UTC NAM/GFS SUPPORT THE PREVIOUS THINKING OF MUCH OF WESTERN AND CENTRAL NORTH DAKOTA...OUTSIDE OF THE FAR NORTHWEST...REMAINING CAPPED THROUGH 00 UTC...WITH FRONTAL AND UPPER LEVEL FORCING INCREASING THEREAFTER. A SPECIAL SOUNDING WILL BE RELEASED BETWEEN 20-21 UTC TODAY TO ANALYZE MOISTURE RETURN AND CAPPING STRENGTH. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 332 AM CDT WED SEP 3 2014 ...MAIN FOCUS OF THE SHORT TERM IS THE POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND EVENING... THE STORM PREDICTION CENTER HAS MOST OF NORTH DAKOTA HIGHLIGHTED IN A SLIGHT RISK TODAY. LATEST NAM BUFKIT SOUNDINGS INDICATE A RELATIVELY STRONG CAPPING INVERSION WILL BE IN PLACE MOST OF THE DAY ACROSS NORTH DAKOTA. IF THIS VERIFIES THIS SHOULD LIMIT CONVECTIVE INITIATION UNTIL STRONG FORCING VIA A COLD FRONT AND POTENT SHORTWAVE TROUGH ENTER THE REGION LATE WEDNESDAY AFTERNOON. ONE OF THE MAIN QUESTIONS AND UNCERTAINTIES REGARDING STORM LOCATION AND TIMING OF STORM DEVELOPMENT WILL BE THE AVAILABILITY OF LOW LEVEL MOISTURE. FOR MOST OF THE DAYLIGHT HOURS THE BEST MOISTURE (AND THEREFORE INSTABILITY) IS EXPECTED TO REMAIN ACROSS SOUTHERN NORTH DAKOTA WHILE THE BEST DYNAMICS REMAIN ACROSS NORTHERN NORTH DAKOTA. CURRENTLY LOW LEVEL MOISTURE IS LACKING ACROSS NORTH DAKOTA. DEWPOINTS RANGE FROM THE 40S NORTH TO 50S SOUTH. DEWPOINTS IN THE UPPER 50S AND 60S AREN'T TO FAR AWAY...BUT IT REMAINS TO BE SEEN IF THE MOISTURE CAN ADVECT FAR ENOUGH NORTH TO PRODUCE THE RATHER IMPRESSIVE INSTABILITY THE MODELS ARE DEPICTING BY THIS AFTERNOON. CURRENT THINKING IS STORMS WILL BE SLOW TO DEVELOP DUE TO THE POTENTIAL CAP AND LIMITED NORTHWARD ADVECTION OF MOISTURE...BUT ONCE THE MAIN FORCING ARRIVES VIA THE COLD FRONT AND SHORTWAVE TROUGH...STORMS WILL LIKELY DEVELOP RAPIDLY AND INTENSIFY AS THEY MOVE SOUTHEAST INTO A MORE MOISTURE RICH ENVIRONMENT. THE 00 UTC NAM AND GFS DEPICT 1000 TO 2000 J/KG OF CAPE...AND AN IMPRESSIVE VEERING SHEAR PROFILE (60+ KNOTS OF SHEAR) AHEAD OF A STRONG COLD FRONT. THIS WOULD SUGGEST THAT ALL TYPES OF SEVERE WEATHER ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE 00 UTC NCEP AND SPC WRF MODELS INDICATE DISCRETE CELLS WILL DEVELOP ACROSS NORTHWESTERN NORTH DAKOTA EARLY THIS EVENING AND PROPAGATE SOUTHEAST ACROSS NORTH DAKOTA THROUGH THE EVENING HOURS. THIS SEEMS REASONABLE GIVEN THE INFORMATION DISCUSSED ABOVE. AS SUCH WILL CONTINUE AND EVEN EXPAND THE SEVERE POTENTIAL A LITTLE FURTHER SOUTH AND EAST FROM THE PREVIOUS FORECAST. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 332 AM CDT WED SEP 3 2014 A SLOW MODERATION IN TEMPERATURES INTO EARLY NEXT WEEK WILL HIGHLIGHT THE EXTENDED. A COOL AND BREEZY THURSDAY IS FORECAST TO BEGIN THE EXTENDED FORECAST IN THE WAKE OF THE DEPARTING STORM SYSTEM FROM WEDNESDAY NIGHT. WIDESPREAD HIGHS IN THE 60S ARE FORECAST...WITH PERHAPS TEMPERATURES ONLY REACHING THE UPPER 50S ACROSS THE US HIGHWAY 2 CORRIDOR UNDER WRAP AROUND RAIN SHOWERS AND CLOUD COVER. THEREAFTER...THE 00 UTC GUIDANCE SUITE DEPICTS NORTHWEST FLOW ALOFT ON FRIDAY TRANSITIONING TO ZONAL FLOW BY EARLY NEXT WEEK. THIS SUPPORTS A SLOW WARM UP INTO THE UPPER 70S BY SUNDAY INTO MONDAY. A POTENT COLD FRONT IS DEPICTED ON THE 00 UTC GFS/ECMWF FOR NEXT TUESDAY....WHEN THUNDERSTORM CHANCES ARE INTRODUCED BACK INTO THE FORECAST. THIS FRONT WILL HAVE TO BE MONITORED OVER THE COMING DAYS FOR SEVERE POTENTIAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1216 PM CDT WED SEP 3 2014 A COLD FRONT WILL MOVE THROUGH THE AREA LATE TODAY INTO TONIGHT BRINGING SCATTERED TO NUMEROUS SHRA/TSRA. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. LATE TONIGHT INTO EARLY THURSDAY...MVFR/IFR CIGS ARE EXPECTED TO DEVELOP. ALSO...GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP...PARTICULARLY OVER SOUTHWEST NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...AJ LONG TERM...AYD AVIATION...JJS
Hazardous weather outlook, Sep 3, 7:41 AM MDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 841 AM CDT WED SEP 3 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-041345- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 841 AM CDT WED SEP 3 2014 /741 AM MDT WED SEP 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS WILL BE NON-SEVERE. THUNDERSTORMS WILL DEVELOP OVER NORTHWEST NORTH DAKOTA THIS AFTERNOON INTO EARLY THIS EVENING...SPREAD SOUTHEAST AND INCREASE IN COVERAGE AND INTENSITY. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY THUNDERSTORMS THAT DO DEVELOP. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS SCHILD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:20 PM MDT | Special Weather Statement | BIS | Divide | 55 min |
| Sep 3, 3:55 PM MDT | Special Weather Statement | BIS | Divide | 65 min |
| Sep 3, 4:29 PM MDT | Special Weather Statement | BIS | Burke | 61 min |
| Sep 3, 4:41 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Mountrail, Williams | 64 min |
| Sep 3, 5:23 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 67 min |
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.